On the Evaluation of Certain Two-Dimensional Singular Integrals with Cauchy Kernels.
Numerische Mathematik, Tome 46 (1985), pp. 121-130
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
two-dimensional singular integrals, Cauchy kernels, product formulas, weight functions, Chebyshev polynomials
@article{NUMA_1985__46_132986,
author = {C. Dagnino and A. Palamara Orsi},
title = {On the {Evaluation} of {Certain} {Two-Dimensional} {Singular} {Integrals} with {Cauchy} {Kernels.}},
journal = {Numerische Mathematik},
pages = {121--130},
year = {1985},
volume = {46},
zbl = {0541.41033},
url = {http://geodesic.mathdoc.fr/item/NUMA_1985__46_132986/}
}
C. Dagnino; A. Palamara Orsi. On the Evaluation of Certain Two-Dimensional Singular Integrals with Cauchy Kernels.. Numerische Mathematik, Tome 46 (1985), pp. 121-130. http://geodesic.mathdoc.fr/item/NUMA_1985__46_132986/